I’ve been on T Cyp for about 8 months now. I inject 60ml 2x/week. I’ve been breaking out on shoulders, chest and back lately. Does that mean my estrogen level is too high? I haven’t tested my estrogen levels yet but I heard breakouts can be a result of estrogen levels being too high. I would appreciate any feed back.
It can be from elevated estradiol, but not necessarily. I’m prone to acne, and if I don’t watch my diet, I can get bad breakouts. My E2 levels are fine.
The only way to find out if it’s elevated E2, is to get a blood test. But just remember, if you get a blood test at trough, your E2 levels may be at trough as well. So, I’d get a blood test for E2, when E2 levels peak, after test. injection.
That’s a pretty big dose for TRT - 60 ml =120 mg for the standard concentration. That comes to 240 mg/week. What are your test levels?
Sorry for the confusion…still a bit new to all of this. I use a 1ml 25g 1in. syringe and Test cyp is 200mg/ml. I inject .26ml 2x/week. My last lab was on 11/2016 and the numbers were total test was 701ng/DL and free T was 28.5 pg/ml. According to my labs my total T is within range but my free T was too high. This blood test was done when my protocol was 120mg once a week and 5 days after injection. I decided to try injections every 3.5 days last month. I’m planning on getting blood work done soon. The acne started approx 3 months ago. It’s gotten a bit better but new ones keep popping up.
Whatever has been discussed in your other threads is not here.
TRT should be T+AI or T+AI+hCG
Did you read the stickies I provided Nov 16th?
You should not have any doubts about E2 levels or management methods.
What was tested 11/11/16?
Age=37, need more info, you are not participating fully enough.
I’ve had virtually the same experience. Starting at the similar dosages and breaking out at roughly the same time as you. I’ve played with my AI dosages and have reduced my T dosage by a third, and yet I can’t seem to shake this acne thing. And I was not acne prone before.
I will get the latest lab results on the 18th, so we’ll see what’s up.